Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/103297
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On the nature of Phase-type Poisson distributions
Author: Hautphenne, S.
Latouche, G.
Nguyen, G.
Citation: Annals of Actuarial Science, 2014; 8(1):79-98
Publisher: Institute and Faculty of Actuaries
Issue Date: 2014
ISSN: 1748-4995
1748-5002
Statement of
Responsibility: 
Sophie Hautphenne, Guy Latouche, Giang T. Nguyen
Abstract: Matrix-form Poisson probability distributions were recently introduced as one matrix generalization of Panjer distributions. We show in this paper that under the constraint that their representation is to be nonnegative, they have a physical interpretation as extensions of PH distributions, and we name this restricted family Phase-type Poisson. We use our physical interpretation to construct an EM algorithm-based estimation procedure.
Keywords: Panjer’s algorithm; generalized Panjer distributions; compound distributions; EM algorithm; minimal variance; PH-Poisson
Rights: © Institute and Faculty of Actuaries 2013
RMID: 0030008023
DOI: 10.1017/S1748499513000122
Grant ID: http://purl.org/au-research/grants/arc/AUWB-08/13–ULB 5
http://purl.org/au-research/grants/arc/DP110101663
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.